Mia Khalifa worries Fans with Usage of Controversial Drug

Mia Khalifa took to X to announce that she knows the actual value of her body but fans were concerned with her use of a controversial drug.

Mia Khalifa worries Fans with Usage of Controversial Drug f

"Baby, I bought my t**s and I’m on Ozempic"

Mia Khalifa boldly declared that she knew the actual value of her body but fans were more concerned about her 

The former adult film star has been vocal about her plastic surgeries and has gone under the knife several times.

This includes getting breast implants and a nose job which “changed her whole life”.

Mia’s bold declaration came after she shared an image of herself in a new bikini from her brand Sheytan.

In awe of Mia’s figure, one fan wrote:

“Why wasn’t I born with that body?

“What was it costing you, my God!?”

Mia replied: “Baby, I bought my t**s and I’m on Ozempic, I can tell you exactly what it costs.”

Naturally, her tweet drew a wide array of responses from fans.

One said: “I love how honest you are.”

Another demanded: “What does it cost, tell us we need to know if it’s affordable or not.”

A third added: “What’s the price? Asking for a friend.”

However, others were concerned with her admission that she uses Ozempic – a drug commonly used to treat diabetes but which many people now use to help with weight loss.

One fan wrote: “Wow that’s a serious issue though you are managing the diabetes well.”

Another urged her: “Please darling, stop the Ozempic – gastroparesis is a significant risk.”

A user wondered why Mia Khalifa was on the drug:

“Why are you on Ozempic if you’re already underweight? Genuine question.”

For one fan, their concern bizarrely turned into date plans.

The comment read: “Ozempic? you don’t need to lose any weight at all. If anything you could stand to put on 20-30 more pounds.

“If you ever meet me I’m going to have to take you to some places with amazing food.”

Ozempic is an injectable drug that can help with weight loss as it reduces your appetite and helps you feel full for longer.

But it has apparent risks as it is said to speed up the ageing process, cause wrinkles and can cause “Ozempic face”.

According to plastic surgeon Dr Gary Motykie, Ozempic users will lose weight quickly and change their face.

He said: “These changes can manifest as the development of wrinkles or a loss of fullness, resulting in loose skin below the eyes, along the temples, jawline and near the mouth.”

However, Dr Motykie said patients should not be worried about “Ozempic face” as the side effects can be reversible and medical professionals could recommend treatments for patients, too.



Dhiren is a News & Content Editor who loves all things football. He also has a passion for gaming and watching films. His motto is to "Live life one day at a time".




  • What's New

    MORE

    "Quoted"

  • Polls

    Have you been a victim of cyberbullying?

    View Results

    Loading ... Loading ...
  • Share to...